# SDR 04058626

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A LAVATORY SMOKE WARNING.  THE RETURN TO SEAT SIGN IN THE LAVATORY WAS FOUND TO BE MALFUNCTIONING AND THE BULB WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
